Least empirical risk procedures in statistical inference

Volume 22 / 1993

Wojciech Niemiro Applicationes Mathematicae 22 (1993), 55-67 DOI: 10.4064/am-22-1-55-67

Abstract

We consider the empirical risk function $Q_n(α)={1\over n} \sum_{i=1}^n \cdot f(α,Z_i)$ (for iid $Z_i$'s) under the assumption that f(α,z) is convex with respect to α. Asymptotics of the minimum of $Q_n(α)$ is investigated. Tests for linear hypotheses are derived. Our results generalize some of those concerning LAD estimators and related tests.

Authors

  • Wojciech Niemiro

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image